MathSciNet Relay Station
MathSciNet bibliographic data
MR2542219 11F33 (11F85 11G18)
Kassaei, Payman L. Overconvergence and classicality: the case of curves. J. Reine Angew. Math. 631 (2009), 109–139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement